# SDR AALA20021528

- Difficulty date: October 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERIM REPAIR ACCOMPLISHED ON AFT CARGO BEAM CORROSION, STATION 1174.  REPLACED AFT CARGO DOOR CUT OUT, LOWER BEAM PER SRM 53-01-00.  (M)
